Asymptotic behavior of a spectral function of a first-order differential equation with operator coefficients
Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 41 (1980), pp. 145-161
Cet article a éte moissonné depuis la source Math-Net.Ru
@article{MMO_1980_41_a5,
author = {G. A. Suvor\v{c}enkova},
title = {Asymptotic behavior of a~spectral function of a~first-order differential equation with operator coefficients},
journal = {Trudy Moskovskogo matemati\v{c}eskogo ob\^{s}estva},
pages = {145--161},
year = {1980},
volume = {41},
language = {ru},
url = {http://geodesic.mathdoc.fr/item/MMO_1980_41_a5/}
}
TY - JOUR AU - G. A. Suvorčenkova TI - Asymptotic behavior of a spectral function of a first-order differential equation with operator coefficients JO - Trudy Moskovskogo matematičeskogo obŝestva PY - 1980 SP - 145 EP - 161 VL - 41 UR - http://geodesic.mathdoc.fr/item/MMO_1980_41_a5/ LA - ru ID - MMO_1980_41_a5 ER -
G. A. Suvorčenkova. Asymptotic behavior of a spectral function of a first-order differential equation with operator coefficients. Trudy Moskovskogo matematičeskogo obŝestva, Trudy Moskovskogo Matematicheskogo Obshchestva, Tome 41 (1980), pp. 145-161. http://geodesic.mathdoc.fr/item/MMO_1980_41_a5/